# SDR REXA2022041200283

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 32,984 hours, 23,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLOOR LEVEL EMERGENCY FLOOD LIGHT OUT  REMOVED AND REPLACED FLOOR LEVEL EMERGENCY LIGHT IAW 33-51-11. OPS CHECK GOOD                                                                P/N ON/OFF- OL371    NSN
